# SDR R61A202101140039

- Difficulty date: January 4, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 43,802 hours, 27,203 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD FUSELAGE FR 16 SHEAR CLIP BETWEEN STGR 27L AND 28L HAS CORROSION.  REPLACED CORRODED SHEAR CLIP AT FR 16 STGR 27L-28L WITH NEW, IAW SRM 51-41-02 AND 51-42-01.  A/C REMAINS IN CHECK.
